# SDR CA960723555

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Condition: Cabin Elect Odor
- Location: Galley Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACUTE ACCRID ELECTRICAL ODOUR COMING FROM THE GALLEY, OVENS SWITCHED OFF. OVEN RECEPTACLES CHECKED AND GALLEY POWER AND EQUIPMENT CHECK CARRIED OUT.
